Alert archive / Ohio / Tornado Warnings in 2014
Tornado Warning 27, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Jul 27, 2014, 3:06 PM EDT for 4 counties in Ohio. It was in force for 24 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2014, 3:06 PM EDT (19:06 UTC)
- Expired
- Jul 27, 2014, 3:30 PM EDT
- In force
- 24 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Possible
Counties Champaign County, OH, Logan County, OH, Madison County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 95 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 3:26 PM EDT | TSTM WND DMG | 4 Nw Mechanicsburg, OH | PART OF ROOF INCLUDING TRUSSES LIFTED OFF HOME ON US 36 AND SEVERAL APPLE TREES UPROOTED. TIME ESTIMATED FROM RADAR. |
| Jul 27, 3:26 PM EDT | TORNADO 0 | 4 Nw Mechanicsburg, OH | ROOF DAMAGE TO A RESIDENCE...LARGE TREE UPROOTED...AND SEVERAL BRANCHES DOWN IN THE AREA. |
| Jul 27, 3:29 PM EDT | TSTM WND DMG | 4 Nw Mechanicsburg, OH | PART OF ROOF INCLUDING TRUSSES LIFTED OFF HOME ON US 36 AND SEVERAL APPLE TREES UPROOTED. TIME ESTIMATED FROM RADAR. |
| Jul 27, 3:29 PM EDT | TORNADO 0 | 4 Nw Mechanicsburg, OH | ROOF DAMAGE TO A RESIDENCE...LARGE TREE UPROOTED...AND SEVERAL BRANCHES DOWN IN THE AREA. |
| Jul 27, 3:40 PM EDT | TSTM WND DMG | 1 Ne Chuckery, OH | A BARN ROOF WAS PARTIALLY REMOVED...LEADING TO PARTIAL COLLAPSE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 1:44 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.1 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 426 J/kg
- Mixed-layer CIN
- -183 J/kg
- Mixed-layer LCL
- 973 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
803 WFUS51 KILN 271906 TORILN OHC021-091-097-159-271930- /O.NEW.KILN.TO.W.0027.140727T1906Z-140727T1930Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 306 PM EDT SUN JUL 27 2014 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * TORNADO WARNING FOR... NORTHERN MADISON COUNTY IN CENTRAL OHIO... SOUTHWESTERN UNION COUNTY IN CENTRAL OHIO... NORTHERN CHAMPAIGN COUNTY IN WEST CENTRAL OHIO... SOUTHEASTERN LOGAN COUNTY IN WEST CENTRAL OHIO... * UNTIL 330 PM EDT. * AT 303 PM EDT...A SPOTTER REPORTED A FUNNEL CLOUD IN SOUTHERN LOGAN...NORTHERN CHAMPAIGN COUNTY. THE FUNNEL CLOUD COULD TOUCHDOWN AT ANY TIME. RADAR INDICATED THAT THIS DANGEROUS STORM WAS LOCATED NEAR WEST LIBERTY...MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... WEST LIBERTY... MARYSVILLE... IN ADDITION...LIPPINCOTT...ZANESFIELD...VALLEY HI...PICKRELLTOWN... KENNARD...MINGO...CABLE AND EAST LIBERTY ARE NEAR THE PATH OF THIS DANGEROUS THUNDERSTORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. && LAT...LON 4032 8334 4006 8339 4020 8392 4036 8386 TIME...MOT...LOC 1905Z 280DEG 27KT 4023 8379 TORNADO...POSSIBLE $$ SITES
1 follow-up statement
073 WWUS51 KILN 271917 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 317 PM EDT SUN JUL 27 2014 OHC021-091-097-159-271930- /O.CON.KILN.TO.W.0027.000000T0000Z-140727T1930Z/ CHAMPAIGN OH-LOGAN OH-MADISON OH-UNION OH- 317 PM EDT SUN JUL 27 2014 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM EDT FOR SOUTHWESTERN UNION AND NORTHERN MADISON COUNTIES IN CENTRAL OHIO... AND SOUTHEASTERN LOGAN AND NORTHEASTERN CHAMPAIGN COUNTIES IN WEST CENTRAL OHIO... AT 314 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO LOCATED NEAR KENNARD...MOVING EAST AT 30 MPH. A FUNNEL CLOUD WAS REPORTED EARLY WITH THIS STORM. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... MARYSVILLE. IN ADDITION...MINGO...CABLE...MIDDLEBURG...NORTH LEWISBURG...STATE ROUTE 4 AT STATE ROUTE 161...CHUCKERY...POTTERSBURG AND WOODSTOCK ARE NEAR THE PATH OF THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF FROM FLYING DEBRIS. TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. && LAT...LON 4029 8371 4032 8334 4006 8339 4016 8378 TIME...MOT...LOC 1916Z 280DEG 27KT 4022 8368 TORNADO...RADAR INDICATED $$ SITES
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jul 27, 2:46 PM EDT, 20 minutes earlier.
Area forecast discussion, Jul 27, 2:46 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 246 PM EDT SUN JUL 27 2014 .SYNOPSIS... A COLD FRONT WILL DROP SOUTHEAST ACROSS THE AREA TODAY...LEADING TO AN INCREASE IN SHOWER AND THUNDERSTORM ACTIVITY. SOME STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON INTO EARLY EVENING. A COOLER AIRMASS WILL SETTLE INTO THE AREA BEHIND THE FRONT...RESULTING IN WELL BELOW NORMAL TEMPERATURES THROUGH MID WEEK. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... HAVE REMOVED THE FLASH FLOOD WATCH THIS AFTERNOON. JUST COULD NOT IN GOOD CONSCIENCE CONTINUE A WATCH WHERE THE WORST THAT WOULD HAPPEN WOULD BE ISOLATED NUISANCE FLOODING DUE TO MORE PROGRESSIVE THUNDERSTORMS. SPC BASED TOR WATCH ISSUANCE BASED ON THE AMOUNT OF SUN HITTING THE OPEN SPACES OUTSIDE OF THE STRATUS DECKS THAT ARE AROUND...A STILL DECENTLY SHEARED ENVIRONMENT...AND ABUNDANT LOW LEVEL MOISTURE WITH INCREASING INSTABILITY EXPECTED LATER TODAY. I WAS OF A MIND THAT THE STRATUS OVER THE IN/OH BORDER WOULD KEEP MOVING EAST AND LIMIT HEATING...EFFECTIVELY SQUASHING ANY DEEP CONVECTION IN THE HERE AND NOW. MODELS WERE NOT PUTTING MUCH PRECIPITATION ON THE BACK EDGE OF THE CWA THROUGH THE EVENING HOURS. INITIALLY HAD ADJUSTED POPS AND SEVERITY DOWNWARD BUT THEN RAMPED THEM BACK UP WITH WATCH ISSUANCE. EASTERN CWA SOUTH OF COLUMBUS MAY GO EARLY AND SUPPORT A LARGE THUNDERSTORM BUT THIS HAS TO START RELATIVELY QUICKLY BEFORE THE UPSTREAM STRATUS CUTS OFF ANY LIFT IN THE LOWEST SECTIONS OF THE ATMOSPHERE. ADJUSTED TEMPERATURES DOWNWARD AND THEN BLENDED THEM TOWARDS EXPECTED VALUES TOWARDS 0Z. && .SHORT TERM /8 PM THIS EVENING THROUGH TUESDAY/... THUNDERSTORM ACTIVITY SHOULD BE TAPERING OFF FROM THE NORTHWEST BY EARLY EVENING AS THE COLD FRONT MOVES THROUGH THE AREA. HOWEVER...SOME SHOWER ACTIVITY COULD LINGER INTO THE OVERNIGHT HOURS AS THE MID/UPPER LEVEL TROUGH AXIS PIVOTS DOWN THROUGH THE REGION. A MUCH COLDER AIRMASS WILL SETTLE IN BEHIND THE FRONT FOR MONDAY WITH HIGHS ONLY IN THE LOW TO MID 70S. COLD AIR ALOFT WILL ALLOW FOR SOME DESTABILIZATION THROUGH THE AFTERNOON HOURS...LEADING TO SOME FAIRLY WIDESPREAD DIURNAL SHOWER DEVELOPMENT. A BROAD/DEEP TROUGH WILL THEN REMAIN OVER THE EASTERN CONUS ON INTO TUESDAY. MODELS ARE SUGGESTING SOME WEAK IMPULSES POSSIBLY DROPPING DOWN TOWARD THE AREA MONDAY NIGHT INTO TUESDAY. THIS COULD LEAD TO SOME LOWER CHANCE POPS BUT CHANCE APPEARS LOW ENOUGH TO MAINTAIN A DRY FORECAST. TEMPERATURES WILL REMAIN ON THE COOL SIDE WITH LOWS MONDAY NIGHT IN THE LOW TO MID 50S AND HIGHS ON TUESDAY AGAIN ONLY IN THE LOW TO MID 70S. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... MORE H5 ENERGY SWINGS INTO THE ERN US TROF ON WEDNESDAY AND THURSDAY PRODUCING ANOTHER ROUND OF SHOWERS MAINLY IN THE NRN HALF OF THE CWA. AS ADDITIONAL ENERGY DROPS IN THE UPPER TROF...MODELS CUT OFF THE LOW OVER THE OHIO VALLEY FRIDAY NIGHT INTO SATURDAY. THIS WILL PRODUCE SCATTERED SHOWERS AND THUNDERSTORM FRIDAY NIGHT INTO SATURDAY. TEMPERATURES WILL REMAIN BELOW NORMAL THROUGH THE PERIOD. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE AREA THIS AFTERNOON IN ADVANCE OF A COLD FRONT THAT WILL MOVE THROUGH LATE THIS AFTERNOON INTO EARLY THIS EVENING. BEST CHANCE FOR THUNDERSTORM ACTIVITY IS NEAR KCMH AND KLCK. HAVE A TEMPO FOR THUNDERSTORMS IN THIS AREA WITH A LONGER PERIOD OF VCTS. WENT WITH A VCTS MENTION FOR KDAY AND KILN. ALTHOUGH THERE MAY BE SOME ISOLATED THUNDERSTORM ACTIVITY AROUND KCVG AND KLUK KEPT THUNDER MENTION OUT OF THE TAFS AT THIS TIME. AFTER THE PASSAGE OF THE COLD FRONT NOT EXPECTING ADDITIONAL THUNDERSTORM ACTIVITY ALTHOUGH A FEW SHOWERS WILL STILL BE POSSIBLE. WINDS WILL BE GUSTY OFF AND ON THROUGH THE AFTERNOON AND EARLY EVENING WITH WIND GUSTS AROUND 20 TO 25 KNOTS. WIND GUSTS WILL SUBSIDE TONIGHT HOWEVER WINDS WILL STAY UP SOME THROUGH THE OVERNIGHT HOURS. DUE TO THIS KEPT FOG MENTION OUT OF THE TAFS. LOWER CLOUDS ARE EXPECTED TO MOVE INTO THE AREA OVERNIGHT. HAVE SOME MVFR CIGS WORKING INTO THE AREA LATE IN THE OVERNIGHT HOURS AND INTO THE DAY ON MONDAY. AN UPPER LEVEL DISTURBANCE WORKS INTO THE AREA ON MONDAY ALLOWING FOR SOME SCATTERED SHOWER ACTIVITY ACROSS THE REGION. OUTLOOK...MVFR VSBYS POSSIBLE MONDAY WITH SHOWERS. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...FRANKS NEAR TERM...FRANKS SHORT TERM...JGL LONG TERM...SITES AVIATION...NOVAK
Hazardous weather outlook, Jul 27, 4:22 AM EDT, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 422 AM EDT SUN JUL 27 2014 INZ058-059-066-073>075-080-KYZ089>100-OHZ063>065-070>074-077>082-088- 280830- FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND- CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN- ROBERTSON-MASON-LEWIS-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN- CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE- SCIOTO- 422 AM EDT SUN JUL 27 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGH LATE MORNING AND BECOME MORE WIDESPREAD THROUGH THIS AFTERNOON. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE WITH DAMAGING WIND AND LARGE HAIL THE PRIMARY THREAT. HOWEVER...AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. IN ADDITION...THESE STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL...POSSIBLY LEADING TO LOCALIZED FLOODING ISSUES. THE SEVERE THREAT WILL BEGIN TO TAPER OFF THROUGH LATE AFTERNOON...BUT MAY LINGER INTO EARLY EVENING TO THE SOUTHEAST OF INTERSTATE 71. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER TODAY. INZ050-OHZ026-034-035-042>046-051>056-060>062-280830- WAYNE-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE- MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY- GREENE- 422 AM EDT SUN JUL 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGH LATE MORNING AND BECOME MORE WIDESPREAD THIS AFTERNOON. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE WITH DAMAGING WIND AND LARGE HAIL THE PRIMARY THREAT. HOWEVER...AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. IN ADDITION...THESE STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL...POSSIBLY LEADING TO LOCALIZED FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER TODAY.
In the hours before
Local storm report, Jul 27, 1:32 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
132 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM TSTM WND GST KEDJ BELLEFONTAINE APT 40.37N 83.82W
07/27/2014 M44 MPH LOGAN OH AWOS
&&Local storm report, Jul 27, 1:57 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
157 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM HAIL 3 NW RICHWOOD 40.46N 83.34W
07/27/2014 E1.00 INCH UNION OH LAW ENFORCEMENT
LARGE HAIL AND TREE LIMBS DOWN NEAR 739 NORTHWEST OF
RICHWOOD.
&&
ANOVAKSpecial weather statement, Jul 27, 1:58 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
158 PM EDT SUN JUL 27 2014
OHZ046-055-056-271830-
DELAWARE OH-FRANKLIN OH-LICKING OH-
158 PM EDT SUN JUL 27 2014
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LICKING...
NORTHEASTERN FRANKLIN AND DELAWARE COUNTIES THROUGH 230 PM EDT...
AT 154 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
KILBOURNE...MOVING SOUTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...POLARIS...SUNBURY...
WESTERVILLE...GAHANNA AND NEW ALBANY.
ALSO...LEWIS CENTER...ALUM CREEK STATE PARK...OLIVE GREEN...GALENA...
HUBER RIDGE...CENTER VILLAGE...HARTFORD...JERSEY...SUMMIT STATION AND
JOHNSTOWN ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3995 8280 4025 8313 4041 8300 4037 8292
4036 8292 4036 8290 4030 8274 4028 8274
4028 8271 4019 8251Local storm report, Jul 27, 2:07 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
207 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG ASHLEY 40.41N 82.95W
07/27/2014 DELAWARE OH LAW ENFORCEMENT
SEVERAL TREES DOWN ACROSS THE NORTHERN PART OF THE
COUNTY. TIME AND SPECIFIC LOCATION ESTIMATED.
&&
ANOVAKLocal storm report, Jul 27, 2:18 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
218 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 PM HAIL EAST LIBERTY 40.33N 83.58W
07/27/2014 E0.75 INCH LOGAN OH PUBLIC
&&Special weather statement, Jul 27, 2:49 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
249 PM EDT SUN JUL 27 2014
OHZ044-045-052-271915-
CHAMPAIGN OH-LOGAN OH-UNION OH-
249 PM EDT SUN JUL 27 2014
...A STRONG THUNDERSTORM WILL AFFECT WESTERN UNION...SOUTHERN LOGAN
AND NORTHERN CHAMPAIGN COUNTIES THROUGH 315 PM EDT...
AT 248 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR DE
GRAFF...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 30 MPH...
PEA SIZE HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BELLEFONTAINE AND WEST
LIBERTY.
ALSO...SPRINGHILLS...LIPPINCOTT...ZANESFIELD...VALLEY HI...
PICKRELLTOWN...RAYMOND...POTTERSBURG...EAST LIBERTY...MIDDLEBURG AND
CABLE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 4034 8345 4012 8352 4023 8402 4024 8402
4041 8398The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 10:14 PM EDT | Special Weather Statement | ILN | Hamilton | 31 min |
| Jul 26, 10:42 PM EDT | Special Weather Statement | ILN | Hamilton | 33 min |
| Jul 26, 10:44 PM EDT | Special Weather Statement | ILN | Clinton | 31 min |
| Jul 27, 11:52 AM EDT | Special Weather Statement | ILN | Auglaize | 38 min |
| Jul 27, 12:31 PM EDT | Severe Thunderstorm Warning | ILN | Hardin, Logan, Union | 29 min |
| Jul 27, 12:35 PM EDT | Special Weather Statement | ILN | Auglaize, Logan | 25 min |
| Jul 27, 12:44 PM EDT | Areal Flood Advisory | ILN | Auglaize, Hardin, Logan | 3 hr |
| Jul 27, 12:55 PM EDT | Special Weather Statement | ILN | Logan | 35 min |
| Jul 27, 1:03 PM EDT | Special Weather Statement | ILN | Delaware | 27 min |
| Jul 27, 1:22 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Union | 38 min |
| Jul 27, 1:29 PM EDT | Severe Thunderstorm Warning | ILN | Delaware | 31 min |
| Jul 27, 1:58 PM EDT | Special Weather Statement | ILN | Delaware | 32 min |
| Jul 27, 2:49 PM EDT | Special Weather Statement | ILN | Logan | 26 min |
| Jul 27, 3:30 PM EDT | Tornado Warning | ILN | Champaign, Madison, Union | 19 min |
| Jul 27, 3:36 PM EDT | Areal Flood Advisory | ILN | Logan, Union | 3 hr |
| Jul 27, 3:48 PM EDT | Areal Flood Advisory | ILN | Delaware, Union | 3 hr |
| Jul 27, 4:14 PM EDT | Areal Flood Advisory | ILN | Franklin | 3 hr |
| Jul 27, 4:43 PM EDT | Special Weather Statement | ILN | Franklin | 32 min |
| Jul 27, 4:56 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Licking | 31 min |
| Jul 27, 5:36 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Mercer | 24 min |
| Jul 27, 5:50 PM EDT | Special Weather Statement | ILN | Mercer | 25 min |
| Jul 27, 5:58 PM EDT | Special Weather Statement | ILN | Auglaize | 32 min |
| Jul 27, 6:08 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Mercer, Miami, Shelby | 37 min |
| Jul 27, 6:10 PM EDT | Special Weather Statement | ILN | Darke | 35 min |
| Jul 27, 6:21 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Logan, Shelby | 39 min |
| Jul 27, 6:26 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Preble | 49 min |
| Jul 27, 6:37 PM EDT | Special Weather Statement | ILN | Miami | 23 min |
| Jul 27, 6:45 PM EDT | Special Weather Statement | ILN | Champaign | 30 min |
| Jul 27, 6:56 PM EDT | Special Weather Statement | ILN | Miami | 34 min |
| Jul 27, 6:59 PM EDT | Special Weather Statement | ILN | Logan | 31 min |
| Jul 27, 7:12 PM EDT | Severe Thunderstorm Warning | ILN | Logan, Union | 33 min |
| Jul 27, 7:13 PM EDT | Special Weather Statement | ILN | Clark, Madison | 32 min |
| Jul 27, 7:30 PM EDT | Special Weather Statement | ILN | Delaware | 30 min |
| Jul 27, 7:41 PM EDT | Special Weather Statement | ILN | Franklin, Madison | 34 min |
| Jul 27, 7:57 PM EDT | Special Weather Statement | ILN | Adams, Scioto | 33 min |
Nearby
Tornado Warnings in Ohio, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.